# SDR YYFA201306240001

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: YYFA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 60,046 hours, 34,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN, RIGHT AFTER TAKEOFF.
